# SDR R61A2020022170217

- Difficulty date: February 17, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N739YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000542
- Aircraft time: 10,772 hours, 7,123 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17116240408
- Part serial: 0000883815
- Condition: Cracked
- Location: Rt Wing Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

** WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK***  RH WINGLET CRACKED AT FWD SPAR. REMOVED AND REPLACED LH WINGTIP IAW 170EO-57-30-0000_1. AIRCRAFT REMAINS OUT OF SERVICE FOR REMAINDER OF HEAVY CHECK.
